FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

GAVISCON DOUBLE STRENGTH TABLETS 60

$20.50 NZD
SKU 2215241
For help towards fast, long lasting relief from heartburn take Gaviscon Double Strength Tablets. It aids in soothing pain and discomfort of heartburn and helps to keep the digestive acid in the stomach to assist in preventing acid reflux.
People who purchased this also purchased these:

Gaviscon Double Strength Tablet 60s

Gaviscon Double Strength Tablet soothes pain and discomfort of heartburn. Suffering from heartburn and acid reflux stops you from enjoying your favorite food. You also feel unwell and not quite your usual self. It also drains your energy causing you not to go about your usual activities. There are many factors that cause heartburn and acid reflux but some of the most common are indigestion and stress. Avoiding these triggers are the best way to prevent these conditions but when you can't you are better of in taking medications to get relief from symptoms.

Benefits:

  • Provides fast and lasting relief from heartburn.
  • Soothes pain and discomfort associated with heartburn.
  • Helps keep gastric contents in the stomach.
  • Aids to reduce the likelihood of irritating the delicate lining of esophagus.

According to WebMD, the following symptoms may be experienced when having heartburn:
  • A burning feeling in the chest just behind the breastbone that occurs after eating and lasts a few minutes to several hours.
  • Chest pain, especially after bending over, lying down, or eating.
  • Burning in the throat -- or hot, sour, acidic or salty-tasting fluid at the back of the throat.
  • Difficulty swallowing.
  • Feeling of food "sticking" in the middle of the chest or throat.
  • Heartburn may cause chronic cough, sore throat, or chronic hoarseness.

Active Ingredients:

Sodium alginate 500mg, sodium bicarbonate 267 mg, calcium carbonate 160mg.

Dosage Recommendation:

Adults and children over 12 years of age are advised to take 1-2 tablets as required after meals and before going to bed, up to four times daily or as directed.
It is best to chew the tablet before swallowing and follow with water if desired.

Are there any warnings and precautions?

If symptoms persist see your doctor. Not recommended for children under 6 years. If you have been advised to follow a sodium restricted diet please consult your Doctor before taking this product. Products containing mannitol may have a laxative effect or cause diarrhoea. Contains aspartame. PHENYLKETONURICS: CONTAINS PHENYLALANINE. Keep out of reach of children.

Pharmacy New Zealand 0800 000 980

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109